Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 54, NWS Atlanta, GA

May 21, 2010Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 2:42 PM EDT for Troup County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2010, 2:42 PM EDT (18:42 UTC)
Expired
May 21, 2010, 3:30 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Troup County, GA

The radar

The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 3:00 PM EDTTSTM WND DMG7 N La Grange, GAONE TREE BLOWN DOWN ON WARES CROSS ROAD WHICH IS BLOCKING THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WUUS52 KFFC 211842
SVRFFC
GAC285-211930-
/O.NEW.KFFC.SV.W.0054.100521T1842Z-100521T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 330 PM EDT

* AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...     
  AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR      
  PIEDMONT HEIGHTS OR ABOUT 7 MILES WEST OF LAGRANGE...AND MOVING    
  EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOGANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3323 8487 3322 8486 3287 8485 3287 8518
      3312 8524
TIME...MOT...LOC 1841Z 267DEG 12KT 3301 8513

$$
2 follow-up statements
226 
WWUS52 KFFC 211908
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT FRI MAY 21 2010

GAC285-211930-
/O.CON.KFFC.SV.W.0054.000000T0000Z-100521T1930Z/
TROUP GA-
308 PM EDT FRI MAY 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR TROUP COUNTY...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR 
BAUGHS CROSSROADS...AND MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARRISONVILLE...LOUISE...HOGANSVILLE...BIG SPRINGS AND MOUNTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3323 8488 3322 8486 3298 8485 3296 8486
      3296 8485 3287 8485 3288 8499 3287 8518
      3312 8524
TIME...MOT...LOC 1908Z 269DEG 22KT 3292 8500

$$
672 
WWUS52 KFFC 211928
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI MAY 21 2010

GAC285-211935-
/O.EXP.KFFC.SV.W.0054.000000T0000Z-100521T1930Z/
TROUP GA-
328 PM EDT FRI MAY 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR TROUP COUNTY WILL BE ALLOWED 
TO EXPIRE AT 330 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
ONCE SEVERE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...AND THE 
WARNING WILL BE ALLOWED TO EXPIRE. AT 325 PM EDT... THE STRONGEST 
STORM WAS LOCATED NEAR BAUGHS CROSSROADS...AND MOVING EAST AT 20 MPH.

THIS STORM REMAINS STRONG...SMALL HAIL AND WIND GUSTS TO 45 MPH ARE 
STILL POSSIBLE. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

LAT...LON 3323 8488 3322 8486 3298 8485 3296 8486
      3296 8485 3287 8485 3288 8499 3287 8518
      3312 8524
TIME...MOT...LOC 1925Z 274DEG 19KT 3289 8491

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:00 AM EDT, 9 hours 42 minutes earlier.

Area forecast discussion, May 21, 5:00 AM EDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT FRI MAY 21 2010

.SHORT TERM /TODAY THROUGH SUNDAY/...
UPPER TROUGH WILL MAKE ITS WAY NORTHEASTWARD THROUGH THE OHIO
VALLEY TODAY AND TONIGHT. SEVERAL SHORT WAVES ASSOCIATED WITH THIS
FEATURE WILL MOVE ACROSS GEORGIA THROUGH TONIGHT. SHOWERS AND
THUNDERSTORMS WITH FIRST WAVE CURRENTLY MOVING THROUGH THE STATE.
THE TREND HAS BEEN FOR WEAKENING AS THE STORMS MOVE EAST INTO THE
MORE STABLE AIR. HOWEVER...MORE CONVECTION SHOULD DEVELOP TODAY AS
CAPES INCREASE AND WEST TO SOUTHWEST FLOW ALOFT INCREASES AROUND
THE UPPER TROUGH. MOST OF THE DYNAMICS SHOULD BE MOVING EAST INTO
THE CAROLINAS BY SATURDAY MORNING...BUT HAVE LEFT SLIGHT CHANCE
ACROSS THE EXTREME EASTERN BORDER FOR SATURDAY. DRY FOR SUNDAY
WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. HAVE
GENERALLY FOLLOWED A MAV/MET COMPROMISE.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND
DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED
WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC.
SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM.

&&

.AVIATION...UPDATE...
SHOWERS/T-STORMS MOVING ACROSS N AND PARTS OF CENTRAL GA THE MAIN
PROBLEM. CHANCES FOR IFR CONDITIONS ASSOCIATED WITH ANY HEAVY PRECIP
ALONG WITH VARIABLE WINDS 10-15G20-25 KTS UNTIL THE MAIN CONVECTION
PASSES. OTHERWISE MAINLY VFR CONDITIONS WITH SOME MVFR CONDITIONS
ASSOCIATED WITH SHOWERS AND DIEING CONVECTION. CONVECTION GENERALLY
EXPECTED TO POP AGAIN THIS AFTERNOON INTO EVENING. SURFACE WINDS ESE
BECOMING SSE 5-10 KTS EXCEPT VARIABLE WINDS ASSOCIATED WITH ANY
CONVECTION. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  65  87  63  92 /  70  40  20  10   5
ATLANTA         81  66  86  66  91 /  60  30  10   5   5
BLAIRSVILLE     73  60  83  58  87 /  80  50  20  10   5
CARTERSVILLE    79  62  87  58  91 /  70  20   5  10   5
COLUMBUS        88  67  91  69  95 /  40  20  10   5   5
GAINESVILLE     78  65  85  65  89 /  70  50  10  10   5
MACON           88  66  90  65  94 /  50  30  10  10   5
ROME            81  64  89  59  95 /  70  20   5  10   5
PEACHTREE CITY  82  62  87  61  91 /  60  20  10   5   5
VIDALIA         88  69  88  70  91 /  40  40  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41
Hazardous weather outlook, May 21, 12:58 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT FRI MAY 21 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1258 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.SYNOPSIS...
A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A
COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND
WEAKEN OR DISSIPATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE
THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH
EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED
ACROSS THE AREA THROUGH TONIGHT.

.DISCUSSION...
CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN
PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL
BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO
DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON
WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND
MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS
SHOULD MONITOR THE SITUATION.

In the hours before

Special weather statement, May 21, 9:02 AM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 AM EDT FRI MAY 21 2010

GAZ058-059-211330-
902 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS AND
JASPER COUNTIES UNTIL 930 AM EDT...

AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING EAST AT 35
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BUTTS AND JASPER COUNTIES...INCLUDING AREAS
AROUND TURTLE COVE...STARK...WORTHVILLE...INDIAN SPRINGS STATE
PARK...FLOVILLA...JACKSON...MCELHENEYS CROSSROADS...CALVIN...
ADGATEVILLE...MONTICELLO...HILLSBORO...SHADY DALE AND PIEDMONT.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 9:27 AM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 AM EDT FRI MAY 21 2010

GAZ058>060-211400-
927 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS...
PUTNAM AND JASPER COUNTIES UNTIL 1000 AM EDT...

AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PIEDMONT...MOVING EAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BUTTS...PUTNAM AND JASPER COUNTIES...
INCLUDING AREAS AROUND PIEDMONT...CALVIN...MCELHENEYS CROSSROADS...
EUDORA...ADGATEVILLE...SHADY DALE...MONTICELLO...CENTRAL GEORGIA
EXPERIMENT STATION...STANFORDVILLE...WILLARD...RESSEAUS CROSSROADS...
ROCK EAGLE 4-H CENTER...EATONTON...WARFIELD AND FLAT ROCK. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 1:24 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 PM EDT FRI MAY 21 2010

GAZ097-109>111-211815-
124 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...AND MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE SMALL HAIL...WIND GUSTS TO
40 MPH AND HEAVY RAIN AS IT MOVES ACROSS PARTS OF EAST CENTRAL
DODGE...SOUTH LAURENS...NORTH TELFAIR AND CENTRAL WHEELER COUNTIES.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 21, 2:15 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT FRI MAY 21 2010

GAZ031-041>043-052-211845-
215 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HEARD...DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES UNTIL
245 PM EDT...

AT 212 PM EDT/112 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM DRAKETOWN TO WARESVILLE...MOVING
EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HEARD...
DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES THROUGH 245 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EPHESUS...
BLACKJACK MOUNTAIN...TYUS...BOWDON JUNCTION...JOHN TANNER STATE
PARK...BREMEN...DRAKETOWN...FROLONA...ROOSTERVILLE...ABILENE...
ROOPVILLE...CARROLLTON...TEMPLE...UNION AND WARESVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:32 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Upson43 min
May 21, 7:02 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe43 min
May 21, 1:34 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Wheeler56 min
May 21, 1:56 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler49 min
May 21, 2:20 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler21 min
May 21, 3:48 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox42 min
May 21, 3:59 PM EDTSevere Thunderstorm WarningFFCDooly46 min
May 21, 4:21 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson39 min
May 21, 4:36 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon39 min
May 21, 4:38 PM EDTSevere Thunderstorm WarningFFCTelfair35 min
May 21, 4:50 PM EDTSevere Thunderstorm WarningFFCCrawford40 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox44 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCMarion, Taylor44 min
May 21, 5:09 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach66 min
May 21, 5:19 PM EDTSevere Thunderstorm WarningFFCBibb56 min
May 21, 5:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox47 min
May 21, 5:31 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach36 min
May 21, 5:37 PM EDTSevere Thunderstorm WarningFFCHouston68 min
May 21, 6:02 PM EDTSevere Thunderstorm WarningFFCTwiggs58 min
May 21, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski49 min
May 21, 6:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler46 min
May 21, 7:12 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair63 min
May 21, 7:42 PM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.